# SDR UALA2013061904233

- Difficulty date: June 17, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 63,794 hours, 23,860 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TANK LANDING FOR PANEL 640NB HAD ONE HOLE REPAIRED IAW SRM.  REPAIR REQUIRES GENERAL VISUAL INSPECTION EA 3600C OR 4500T WHICHEVER OCCURS FIRST IAW SRI 57-21-11-2-002-00, TBL 203.  NOTE: ACFT HAS EXCEEDED ORIGINAL INSP CRITERIA OF 54,600 T. BY- 086636.
